Ask a Question

vyvanse cause liver failure?

+1 vote
Since taking vyvanse i have had sweet smell to my breath urine sweat and gas.... I also have lightheaded and poor circulation....could these be symptoms of liver f ailure cause by my med ??
asked Jan 19, 2014 in Adderall by Sean
   
I discovered your blog site on google and test a number of of your early posts. Proceed to keep up the excellent operate. I simply extra up your RSS feed to my MSN Information Reader. Looking for forward to reading extra from you in a while! fkcaekekfeebfgad

1 Answer

+1 vote
Vyvanse has a high risk for abuse. It may be habit-forming if used for a long period of time. Use Vyvanse only as prescribed. Do not share it with others. Abuse of Vyvanse may cause serious heart problems, blood vessel problems, or sudden death. Refer this link to know more: http://www.drugs.com/cdi/vyvanse.html
answered Jan 20, 2014 by sallyb Inquisitive Expert (76,680 points)

Categories

ExplainPlease on Facebook

75,014 questions

48,872 answers

1,169 comments

82,482 users

CuriousGirl313,480
BobTheAnswerGuy310,070
smartguy111,120
charlie100,740
bbrown97,580
answerwiz94,860
The.Sage93,460
amanda0192,460
kfox83,500
lsmith82,840
...